Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6481
Title: On probability Souslin measures
Authors: Scaravelli, Corrado
Teppati, Giancarlo
Issue Date: 1977
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Corrado Scaravelli, Giancarlo Teppati, "On probability Souslin measures", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 9 (1977), pp. 64-69.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
9 (1977)
Abstract: 
In questa breve nota viene introdotta una caratterizzazione di misure di probabilità di Souslin, e viene provata, mediante il teorema di Choquet, Bishop e de Leeuw, la esistenza di misure di probabilità di Souslin su spazi localmente convessi.

In this short paper we give a characterization of probability Souslin measures, and by means of the Choquet, Bishop and de Leeuw theorem, we show that probability Souslin measures exist on locally convex spaces.
Type: Article
URI: http://hdl.handle.net/10077/6481
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.09 (1977)

Files in This Item:
File Description SizeFormat
ScaravelliTeppatiRendMat09.pdf447.4 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

454
Last Week
0
Last month
1
checked on Jun 20, 2021

Download(s)

245
Last Week
0
Last month
1
checked on Jun 20, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.